# SDR DXTA200701853

- Difficulty date: January 12, 2007
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 912 hours, 586 cycles
- Engine: Pwc PW306A
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 102017301
- Part serial: 0214
- Condition: Leaking
- Part time: 912 hours, 586 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT NOTICED FLUID TRAILING OFF OF THE RT AILERON. ON THE GROUND THE VISIBLE TRAIL DISAPPEARED BUT THERE IS  RESIDUAL FUEL POCKET ON THE RT AILERON.  REMOVED FUEL PANELS 640NT, 640MB.  REMOVED FLOAT VALVE P/N D25W652004-507 S/N 214.  INSTALLED NEW FLOAT VALVE P/N D25W652004-507 S/N 066.  RECEIVED OK AND CLOSED FUEL PANELS 640NT, 640MB.  FUELED AC TO 7000 LBS AND RAN BOTH ENGINES FOR OPS CHECK.  OPS CHECKED GOOD AND NO LEAKS NOTED AT THIS TIME.  ALL WORK DONE IAW MM 28-11-05.
